MAUDE Adverse Event Report: XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Catalog Number F30000162
Medical Device Problem Codes Infusion or Flow Problem (2964); No Flow (2991); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility reported that a patient who had been receiving support on another device was connected to the novalung console on (b)(6) 2026 between 1300 and 1400 (local time), which was already primed.The user reported that the main pump did not operate, and no flow value was displayed on the console.Due to the main pump issue, an attempt was made to continue support by connecting the auxiliary pump and battery pack.The auxiliary pump also failed to operate, and support could not be continued.The user requested further verification to determine whether the issue was caused by a device malfunction or by user operation.During the local device inspection, no abnormal symptoms or malfunctions were found.There was no patient serious injury resulting.The complaint sample was not available for product evaluation.
 
Additional Manufacturer Narrative
Additional information: b5, h6 plant investigation: no non-conformity was observed during the manufacturing process, and no other complaints have been reported about this device.The review of the repair history in the qtrak complaint amd system of the console 5xul2057 showed three repair activities related to this complaint.Upon onsite inspection of the device and review of machine files, it was found that no failure of the drives or device malfunction can be seen in the log data of the console.The data shows that the drive is functional and changes the speed depending on the setting.The pump drive's power consumption changes depending on the speed.In addition, corresponding changes can be observed in the readings from the pressure sensors.However, the measured flow does not seem to change accordingly.Probable causes for the observed issue and flow values in the data may be a defect of the flow sensor or an obstruction like a clamped tube.No defects were found in the flow sensor or any components of the console, and the problem could not be reproduced.No failure of the drives or device malfunction can be seen in the data.As a result, a definitive cause could not be confirmed.
 
Event or Problem Description
A user facility reported that a patient who had been receiving support on another device was connected to the novalung console on 19/feb/2026 between 1300 and 1400 (local time), which was already primed.The user reported that the main pump did not operate, and no flow value was displayed on the console.Due to the main pump issue, an attempt was made to continue support by connecting the auxiliary pump and battery pack.The auxiliary pump also failed to operate, and support could not be continued.The user requested further verification to determine whether the issue was caused by a device malfunction or by user operation.There was no patient serious injury resulting.The device and machine data log files were investigated onsite at the user facility by technical support.

Brand Name
NOVALUNG CONSOLE (LINUX BOARD)
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24567803
Report Number3012172416-2026-00022
Device Sequence Number15545156
Product Code QJZ
UDI-Device Identifier04057224902043
UDI-Public04057224902043
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF30000162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XLUNG KIT 230; XLUNG MINILUNG
Patient SexUnknown